I just received a H1N1 vaccination 2 weeks ago. My question..
1. Currently I developed a mild dirrhea (min 2 times daily and loose stool) and feeling tired. it has been on going for about 5 days now.
2. My son developed a high fever (about 39DegC) for 2 days and cont to have high fever (38.7-39.3 DegC) at night for about 3 days. He also seem refusing his food & milk at the moment
If your son did not get the vaccination, even if you were having a side effect from the vaccine, it would not be something he could 'catch.' Ask your doctor if the tiredness, etc. is a known effect of the flu vaccine. I had the H1N1 shot and did not have any side effect other than a slightly sore arm at the injection site.
I took a H1N1 vaccine shot on Sunday and happened to have a blood sample taken on the following day. The report shown that my lymphocytes were slightly below the minimal normal range. Is the vaccination the cause of the drop?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.